# SDR P5CA2016090100250

- Difficulty date: August 29, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,757 hours, 2,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 880317
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE HPSOV EICAS MESSAGE IAW AMM TASK 36-11-08-004-006-007, 404-014-007, REV 119.  REPLACED ENGINE HIGH PRESSURE CONTROLLER.  ENGINE RUN TEST NORMAL NO MESSAGE SHOWN.
